# SDR SWAA2022012832398

- Difficulty date: June 28, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 34,508 hours, 20,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BEAM OF THE INTERCOSTAL BETWEEN STAS 344 AND 360; BL0 HAS TWO CRACKS ORIGINATING FROM FASTENER HOLES. / REMOVED AND REPLACED PER SRM 51-40-02
